# SDR ASAA0540078

- Difficulty date: February 2, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654654987
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION ON SHEAR TIE B-STA 767, LBL 8.10, WL 146.  REMOVED AND REPLACED FRAME SECTION.  (K)
